# SDR CA020117004

- Difficulty date: January 15, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CF343B1
- Condition: Failed
- Location: Nacelle
- Component: Engine, Ge, CF343B1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(CAN)   AIRCRAFT  DEPARTED WASHINGTON DULLES INTERNATIONAL AIRPORT ON FLIGHT 7187,  THE FLIGHT CREW DETECTED A SEVERE VIBRATION AND RESULTANT ENGINE SHUTDOWN WITHOUT PILOT'S INPUT.  THE AIRCRAFT RETURNED TO THE ORIGINATING AIRPORT AND DECLARED AN EMERGENCY. ENGINE CHANGED WAS INITIATED AND THE AIRCRAFT RETURNED TO SERVICE  - GEARBOX SUSPECTED. AWAITING TEARDOWN REPORT.  ENGINE INSTALLED (TSN 0.0; CSN 0)
